Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sudden mood change after taking ClonazePAM for anxiety?

My boyfriend recently started taking clonazePAM for anxiety and at first, it really seemed like it was helping him. He definitely is able to sleep at night now. However, lately, he just seems like he is so negative and moody. He will become easily upset and angry about small things, as well as, easily discouraged. He is also very impatient with me. I don t think he would listen if I try telling him that I am worried about him and his moodiness? I love him but sometimes, it s hard to be around all the negativity and anger. Should I be worried?
Mon, 6 Apr 2015
Report Abuse
General & Family Physician 's  Response
Hello,

Welcome to Healthcare Magic.

I had gone through your question and understand your concerns.

Clonazepam affects chemicals in the brain so it can cause mental or emotional side effects. Also it can cause changes in behavior, nervousness, mood swings or irritability.

Please note that your boyfriend should not drink alcohol while taking clonazepam because it can increase the effects of alcohol.

If you can not handle with your boyfriend's behavior you should talk with him and make an appointment with his doctor so that he or she may change the treatment.

Hope I have answered your question. If you have any further questions I will be happy to help.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes sudden mood change after taking ClonazePAM for anxiety?

Hello, Welcome to Healthcare Magic. I had gone through your question and understand your concerns. Clonazepam affects chemicals in the brain so it can cause mental or emotional side effects. Also it can cause changes in behavior, nervousness, mood swings or irritability. Please note that your boyfriend should not drink alcohol while taking clonazepam because it can increase the effects of alcohol. If you can not handle with your boyfriend s behavior you should talk with him and make an appointment with his doctor so that he or she may change the treatment. Hope I have answered your question. If you have any further questions I will be happy to help.